# SDR ABXA20120210162

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22037
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIB, ADJACENT TO NR 5 SLAT OUTBOARD AUXILARY TRACK CORRODED AROUND NUT PLATE, AIRCRAFT GROUNDED.  REMOVED & REPLACED RIB IAW REA B767-59641.
